# SDR 2010FA0000205

- Difficulty date: January 1, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N500CT
- Make and model: Cessna 340A
- Aircraft serial: 340A1236
- Engine: Cont TSIO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 504100111
- Condition: Broken
- Location: Mlg
- Part time: 4,999 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOUCHDOWN THE LT MAIN GEAR DID NOT LOCK OVER CTR RESULTING IN THE LT GEAR RETRACTING, PROP STRIKE AND DAMAGE TO LT TIP FUEL TANK.  APPEARS BOLT (NAS464P4-26) AND SPACER (S133-4P32) THAT ATTACHES BELLCRANK (5041001-11) TO LT GEAR ASSY UPPER TRUNNION BROKE RESULTING IN BELLCRANK BREAKING AND GEAR NOT LOCKING OVER CENTER.  RECOMMEND INSP AND REPLACEMENT OF ATTACH HARDWARE.
